# SDR SWAA2013012111624

- Difficulty date: January 16, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,269 hours, 45,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRC C797469 " NR 1 SLAT INBOARD SLAT CAN DAMAGED FROM CONTACT WITH SLAT TRACK/STOP".  REMOVED & REPLACED NR 1 SLAT I/B CAN AND PERFORMED SATISFACTORY FUEL LEAK CHECK IAW SRM 51-40-02-01-0G-0 AND BAC DWG 65-45320 AND MM 28-11-00-658-148.
